# SDR CA040916005

- Difficulty date: September 2, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 20,283 hours
- Engine: Pwa S3H1G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 71167
- Condition: Destroyed
- Location: Cylinder
- Component: Cylinder, Pwa
- Component part number: AE92181ER
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B, R
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE RAN ROUGH AND SMOKING IN FLIGHT, LANDED ON LAKE,  INSPECTION REVEALED EXHAUST VALVE FAILURE AND RESULTED IN SEVERE PISTON DAMAGE. CYLIDER REPLACED AND AIRCRAFT RETURNED TO MAIN BASE.
